# SDR COMA0260127

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 9,121 hours, 9,317 cycles
- Engine: Ge CF343A1
- Engine time: 9,121 hours, 9,317 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807496
- Condition: Failed
- Location: Right
- Part time: 9,121 hours, 9,317 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, T
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5266 - DURING CLIMBOUT OF ATW RECEIVED ABNORMAL VIBRATION FROM THE RIGHT ENGINE.  CREW DECLARED AN EMERGENCY AND PERFORMED AN IFSD.  REPLACED THE RIGHT ENGINE ASSY.
